Alert archive / Nebraska / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 152, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 9, 2022, 7:23 PM CDT for 4 counties in Nebraska. It was in force for 49 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2022, 7:23 PM CDT (00:23 UTC)
- Expired
- Jun 9, 2022, 8:12 PM CDT
- In force
- 49 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Custer County, NE, Frontier County, NE, Hayes County, NE, Lincoln County, NE
The radar
The North Platte radar (KLNX), 129 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 7:30 PM CDT | HAIL 1 | 8 Sse Hershey, NE | |
| Jun 9, 8:00 PM CDT | HAIL 2.5 | 5 Ene Dickens, NE | |
| Jun 9, 8:10 PM CDT | HAIL 2.5 | 8 Wsw Wellfleet, NE | |
| Jun 9, 8:17 PM CDT | HAIL 1.25 | 8 Wsw Callaway, NE | |
| Jun 9, 8:21 PM CDT | HAIL 1.5 | 6 Sw Wellfleet, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 7:01 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.4 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1727 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1324 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 6.0
The text
As transmitted.
644
WUUS53 KLBF 100023
SVRLBF
NEC041-063-085-111-100200-
/O.NEW.KLBF.SV.W.0152.220610T0023Z-220610T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
723 PM CDT Thu Jun 9 2022
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Frontier County in southwestern Nebraska...
Lincoln County in southwestern Nebraska...
Southwestern Custer County in central Nebraska...
Eastern Hayes County in southwestern Nebraska...
* Until 900 PM CDT.
* At 722 PM CDT, severe thunderstorms were located along a line
extending from near North Platte to 7 miles west of Lake Maloney
State Recreation Area to near Wallace, moving southeast at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
North Platte, Curtis, Brady, Eustis, Wallace, Maxwell, Oconto,
Wellfleet, Moorefield, Stockville, Dickens, Lake Maloney State
Recreation Area, Medicine Creek Reservoir, Keith, Maywood,
Lodi, Willow View Campground and Freedom.
This includes the following highways...
Highway 97 between mile markers 1 and 5.
Interstate 80 in Nebraska between mile markers 169 and 207.
Highway 83 between mile markers 27 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4092 10124 4105 10098 4125 10083 4126 9975
4105 9978 4104 10023 4070 10022 4070 9998
4044 9998 4043 10009 4035 10010 4035 10083
TIME...MOT...LOC 0022Z 301DEG 32KT 4120 10076 4101 10090 4088 10117
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CDC2 follow-up statements
909
WWUS53 KLBF 100051
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
751 PM CDT Thu Jun 9 2022
NEC041-063-085-111-100200-
/O.CON.KLBF.SV.W.0152.000000T0000Z-220610T0200Z/
Frontier NE-Lincoln NE-Custer NE-Hayes NE-
751 PM CDT Thu Jun 9 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR FRONTIER...SOUTHEASTERN LINCOLN...SOUTHWESTERN CUSTER AND EASTERN
HAYES COUNTIES...
At 751 PM CDT, severe thunderstorms were located along a line
extending from 12 miles north of Brady to 8 miles south of Maxwell to
8 miles northwest of Wellfleet, moving east at 50 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
North Platte, Curtis, Brady, Eustis, Wallace, Maxwell, Oconto,
Wellfleet, Moorefield, Stockville, Dickens, Lake Maloney State
Recreation Area, Medicine Creek Reservoir State Recreation Area,
North Platte Airport, Keith, Maywood, Cottonwood Canyon State
Wildlife Management Area, Lodi, Willow View Campground and Freedom.
This includes the following highways...
Interstate 80 in Nebraska between mile markers 177 and 207.
Highway 83 between mile markers 27 and 86, and between mile markers
88 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4087 10119 4102 10083 4125 10072 4126 9975
4105 9978 4104 10023 4070 10022 4070 9998
4044 9998 4043 10009 4035 10010 4035 10083
TIME...MOT...LOC 0051Z 278DEG 44KT 4121 10034 4096 10055 4085 10081
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Buttler555
WWUS53 KLBF 100112
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
812 PM CDT Thu Jun 9 2022
NEC041-063-085-111-100122-
/O.CAN.KLBF.SV.W.0152.000000T0000Z-220610T0200Z/
Frontier NE-Lincoln NE-Custer NE-Hayes NE-
812 PM CDT Thu Jun 9 2022
...THE SEVERE THUNDERSTORM WARNING FOR FRONTIER...SOUTHEASTERN
LINCOLN...SOUTHWESTERN CUSTER AND EASTERN HAYES COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and southwestern Nebraska.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
North Platte.
Remember, a Severe Thunderstorm Warning still remains in effect for
south central Lincoln, eastern Hayes and western Frontier counties
until 9 PM CDT.
LAT...LON 4087 10119 4102 10083 4125 10072 4126 9975
4105 9978 4104 10023 4070 10022 4070 9998
4044 9998 4043 10009 4035 10010 4035 10083
TIME...MOT...LOC 0110Z 301DEG 32KT 4112 10015 4087 10036 4076 10062
$$
ButtlerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:55 PM CDT, 28 minutes earlier.
Area forecast discussion, Jun 9, 6:55 PM CDT, 28 minutes before
Area Forecast Discussion National Weather Service North Platte NE 655 PM CDT Thu Jun 9 2022 .SYNOPSIS... Issued at 335 PM CDT Thu Jun 9 2022 H5 pattern this morning had a predominantly zonal pattern across the CONUS. Low pressure was noted over southern portions of Hudson Bay, with a trough extending south into New York State. Low pressure was also located in the eastern Gulf of Alaska. Within the zonal flow, several weak disturbances were noted. One was pushing into central Nebraska and a second was pushing into western Wyoming and Colorado. At the surface, high pressure was anchored off to the east of the area over Iowa. Weak low pressure was located east of Cheyenne Wyoming. A weak frontal boundary straddled the Wyoming and Colorado state line. An inverted surface trough extended north thorugh the western Nebraska Panhandle into southwestern South Dakota. East of the low and inverted trough, southerly winds were present across the forecast area this afternoon. Skies were partly cloudy in the west and mostly cloudy in the east. Showers and thunderstorms continue to develop generally east of highway 83 this afternoon. This activity has remained sub-severe up to this point. Temperatures as of 2 PM CDT ranged from 66 at O'Neill to 83 at Ogallala. && .SHORT TERM...(This evening through Friday night) Issued at 335 PM CDT Thu Jun 9 2022 The main forecast challenge in the near term is thunderstorm chances tonight and severe potential. As mentioned above in the synopsis, showers and thunderstorms continued to develop east of highway 83 this afternoon. Looking at the latest CAMS, they suggest this activity will persist this afternoon, clearing the forecast area around 00z this evening. West of this exiting activity, an approaching shortwave will interact with the inverted surface trough (which should reside just to the east of highway 61) at 00z. Storms should initiate INVOF this trough around 00z to 01z this evening. These cells will move into a very favorable environment for rapid intensification. The latest NAM12 soln is indicating a corridor of 2000-3000 J/KG SB CAPES between highways 61 and 83 around 00z this evening. Deep layer shear of 50 KTS will be sufficient for supercellular storms. As storms approach highway 83, they will encounter 2000+ J/KG elevated CAPE (H85-H7 layer), which will be favorable for large, and even very large hail. As for the tornado threat, it appears to be minimal attm. given the limited low level helicities. However, there is a corridor of enhanced stretching potential along highway 61 late this afternoon. If storms do initiate during this time period along this corridor, we could see a landspout or two as storms initiate. This activity will congeal into a mcs over south central Nebraska as it combines with convection traversing northwestern Kansas late this evening. Am expecting the convective threat to end across the forecast area sometime after 04z. Ridging will build into the central and northern Rockies Friday into Friday night, placing the forecast area in northwesterly flow aloft. Surface high pressure will build into eastern Nebraska Friday leading to dry conditions across western and north central Nebraska. Southerly winds will begin to increase Friday night across the area as the high drops southeast into Missouri. With drier air in place and clear skies, highs will reach into the upper 70s in the east and upper 80s in southwestern Nebraska. .LONG TERM...(Saturday through Thursday) Issued at 335 PM CDT Thu Jun 9 2022 The ridge across the central Rockies will be forced east Saturday and Sunday. Temperatures will climb into the 90s both days with the best threat for precipitation Sunday night in the west. However, wouldn't be surprised if we see some convection in the northeast Saturday night as convection in the Dakotas over tops the ridge. Monday looks to be the hottest day of the forecast period as the ridge breaks down. The model blended high temp forecast on Monday has now trended higher and seems to have trended toward the warm side of guidance. With the ridge breaking down, feel confident with the forecast of 100 + degrees south of highway 92. For North Platte, the forecast high of 103 would tie the record high for Monday. For Imperial, the forecast high of 103 would break the record of 100 degrees. For Broken bow the 100 degree forecast would be one degree short of the record high of 101 degrees. In addition to the heat, low relative humidity looks probable in far SW Nebraska where forecast min RH bottoms out at around 12 percent. If winds can reach 15 to 25 MPH Monday afternoon, and this looks probable given the degree of mixing, we will probably see critical to near critical fire weather conditions in SW Nebraska. A cold front will pass through the forecast area Monday night, leading to highs in the 70s and 80s for Tuesday and Wednesday. There will be a threat for thunderstorms Tuesday/Tuesday night as a post frontal wave tracks through the area. Otherwise, dry conditions are expected Wednesday and Thursday. Beyond Thursday, the mid range solutions develop a ridge across the central CONUS. This will lead to temperatures well above normal with below normal precipitation expected. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 654 PM CDT Thu Jun 9 2022 Isolated thunderstorms are moving southeast through north central and southwest Nebraska this evening. They may lead to brief downpours, a temporary decrease in visibility, and gusty erratic winds. Due to the isolated nature of these storms, kept mention at KLBF limited to VCTS. Thunderstorm activity should leave the forecast area by midnight. It also appears that MVFR to IFR conditions will develop in north central Nebraska including KVTN and KANW due to low ceilings and reduced visibility. Conditions should improve to VFR later tomorrow morning. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Buttler SHORT TERM...Buttler LONG TERM...Buttler AVIATION...Meltzer
Hazardous weather outlook, Jun 9, 2:55 PM CDT, 4 hours 28 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 255 PM CDT Thu Jun 9 2022 NEZ004>010-022>029-035>038-056>059-069>071-094-102000- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 255 PM CDT Thu Jun 9 2022 /155 PM MDT Thu Jun 9 2022/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...THIS AFTERNOON AND TONIGHT. Scattered strong to severe thunderstorm development is likely across portions of southwest and central Nebraska late this afternoon and evening. Any thunderstorm will be capable of large hail, damaging winds, and frequent lightning. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. Thunderstorms will be possible each afternoon and evening Saturday and Sunday across portions of western Nebraska. At this time, the threat for severe weather is uncertain so stay tuned to later forecasts for more information. High heat and humidity will push heat indices to around 100 degrees Monday afternoon across portions of southwest and central Nebraska. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather to the NWS. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Special weather statement, Jun 9, 6:09 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service North Platte NE
609 PM CDT Thu Jun 9 2022
NEZ025-100000-
Thomas NE-
609 PM CDT Thu Jun 9 2022
...A strong thunderstorm will impact portions of northeastern Hooker
and central Thomas Counties through 700 PM CDT...
At 608 PM CDT, Doppler radar was tracking a strong thunderstorm near
Seneca, or 10 miles west of Thedford, moving southeast at 20 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Thedford, Highway 83 crossing The Dismal River, Natwick and Norway.
This includes the following highways...
Highway 2 between mile markers 198 and 225.
Highway 83 between mile markers 133 and 150.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4196 10028 4174 10042 4174 10047 4189 10084
4200 10085 4203 10083
TIME...MOT...LOC 2308Z 293DEG 19KT 4198 10077
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
CDCSpecial weather statement, Jun 9, 6:11 PM CDT, 1 hour 12 minutes before
Special Weather Statement National Weather Service North Platte NE 611 PM CDT Thu Jun 9 2022 NEZ005-008-025-026-100015- Brown NE-Eastern Cherry NE-Thomas NE-Blaine NE- 611 PM CDT Thu Jun 9 2022 ...A strong thunderstorm will impact portions of southeastern Cherry, southwestern Brown, northwestern Blaine and northeastern Thomas Counties through 715 PM CDT... At 611 PM CDT, Doppler radar was tracking a strong thunderstorm 9 miles northeast of Thedford, moving east at 25 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Elsmere, Purdum, Moon Lake, Willow Lake State Wildlife Management Area, Long Lake State Wildlife Management Area and Koshopah. This includes Highway 83 between mile markers 158 and 162. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4202 10039 4213 10061 4245 9998 4205 9982 TIME...MOT...LOC 2311Z 257DEG 21KT 4210 10048 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH CDC
Special weather statement, Jun 9, 6:45 PM CDT, 38 minutes before
Special Weather Statement National Weather Service North Platte NE 645 PM CDT Thu Jun 9 2022 NEZ059-100030- Lincoln NE- 645 PM CDT Thu Jun 9 2022 ...A strong thunderstorm will impact portions of central Lincoln County through 730 PM CDT... At 645 PM CDT, Doppler radar was tracking a strong thunderstorm over Sutherland, or 20 miles west of North Platte, moving east at 25 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... North Platte, Sutherland, Hershey, Maxwell, Sutherland Reservoir State Recreation Area, Lake Maloney State Recreation Area, North Platte Airport, Keith, Cottonwood Canyon State Wildlife Management Area, Coker, O'Fallons and Birdwood. This includes the following highways... Highway 97 between mile markers 1 and 5. Interstate 80 in Nebraska between mile markers 152 and 192. Highway 83 between mile markers 65 and 92. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4095 10124 4129 10125 4122 10043 4084 10054 TIME...MOT...LOC 2345Z 280DEG 36KT 4119 10117 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH CDC
Special weather statement, Jun 9, 7:00 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service North Platte NE
700 PM CDT Thu Jun 9 2022
NEZ009-010-100100-
Holt NE-Rock NE-
700 PM CDT Thu Jun 9 2022
...A strong thunderstorm will impact portions of east central Rock,
northeastern Garfield, southern Holt and northwestern Wheeler
Counties through 800 PM CDT...
At 659 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Newport, or 13 miles southeast of Bassett, moving
southeast at 35 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Chambers, Newport, Amelia, Goose Lake State Wildlife Management Area
and Pony Lake.
This includes the following highways...
Highway 183 near mile marker 176.
Highway 20 between mile markers 266 and 274.
Highway 281 between mile markers 158 and 176.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in North Platte.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Nebraska.
&&
LAT...LON 4208 9860 4209 9904 4249 9955 4261 9938
4258 9914 4224 9840
TIME...MOT...LOC 2359Z 305DEG 31KT 4247 9931
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
NMJSpecial weather statement, Jun 9, 7:10 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service North Platte NE
710 PM CDT Thu Jun 9 2022
NEZ008-009-026-027-100115-
Brown NE-Loup NE-Rock NE-Blaine NE-
710 PM CDT Thu Jun 9 2022
...A strong thunderstorm will impact portions of southern Rock, Loup,
southeastern Brown and northern Blaine Counties through 815 PM CDT...
At 710 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Halsey, or 13 miles west of Brewster, moving east
at 40 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Brewster, Calamus Reservoir State Recreation Area, Fox Bayou, Almeria
Meadow State Wildlife Management Area, Horseshoe Bend Lake, Hannamon
Bayou Campground, Nunda Shoal Campground, Hawley Flats and Valley
View Flat Campground.
This includes the following highways...
Highway 183 between mile markers 130 and 151.
Highway 2 near mile marker 230.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in North Platte.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Nebraska.
&&
LAT...LON 4188 10023 4207 10024 4215 9926 4184 9925
TIME...MOT...LOC 0010Z 269DEG 33KT 4197 10012
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
NMJSpecial weather statement, Jun 9, 7:12 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service North Platte NE
712 PM CDT Thu Jun 9 2022
NEZ025>027-037-038-100115-
Loup NE-Custer NE-Thomas NE-Blaine NE-Logan NE-
712 PM CDT Thu Jun 9 2022
...A strong thunderstorm will impact portions of southwestern Loup,
northeastern Logan, northern Custer, southern Blaine and southeastern
Thomas Counties through 815 PM CDT...
At 711 PM CDT, Doppler radar was tracking a strong thunderstorm near
Halsey, or 17 miles southeast of Thedford, moving southeast at 40
mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Broken Bow, Sargent, Merna, Anselmo, Dunning, Halsey, Victoria
Springs State Recreation Area, Weissert, Lillian, Milburn, Milburn
Diversion Dam State Wildlife Management Area, Round Valley, Walworth,
Linscott, Divide Hill and Gates.
This includes the following highways...
Highway 183 between mile markers 110 and 123.
Highway 2 between mile markers 221 and 286.
Highway 92 between mile markers 269 and 273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central, north central and west central Nebraska.
&&
LAT...LON 4180 10050 4198 10035 4174 9927 4132 9954
TIME...MOT...LOC 0011Z 294DEG 37KT 4185 10029
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
NMJThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:00 PM CDT | Special Weather Statement | LBF | Rock | 60 min |
| Jun 9, 7:10 PM CDT | Special Weather Statement | LBF | Blaine, Loup | 65 min |
| Jun 9, 7:12 PM CDT | Special Weather Statement | LBF | Custer | 63 min |
| Jun 9, 7:37 PM CDT | Special Weather Statement | LBF | Custer, Logan | 53 min |
| Jun 9, 7:37 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 53 min |
| Jun 9, 8:06 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 54 min |
| Jun 9, 8:16 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 44 min |
| Jun 9, 8:23 PM CDT | Special Weather Statement | LBF | Custer | 67 min |
| Jun 9, 8:31 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 29 min |
| Jun 9, 8:32 PM CDT | Special Weather Statement | LBF | Lincoln | 43 min |
| Jun 9, 8:47 PM CDT | Special Weather Statement | LBF | Custer | 43 min |
| Jun 9, 8:48 PM CDT | Special Weather Statement | LBF | Wheeler | 42 min |
| Jun 9, 8:54 PM CDT | Special Weather Statement | LBF | Custer | 51 min |
| Jun 9, 8:55 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 35 min |
| Jun 9, 9:12 PM CDT | Special Weather Statement | LBF | Lincoln | 48 min |
| Jun 9, 9:16 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 29 min |
| Jun 9, 9:25 PM CDT | Special Weather Statement | LBF | Garfield | 35 min |
| Jun 9, 9:29 PM CDT | Special Weather Statement | LBF | Frontier | 46 min |
| Jun 9, 9:59 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 46 min |
| Jun 9, 11:13 PM CDT | Special Weather Statement | LBF | Gosper | 32 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.